| Catalog Number |
TRX-400 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade i, and rupture.Device remains implanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified broken shell, underweight, brown particles.A microscopic analysis was performed which identify a striated edge opening, consist with use of a surgical tool.Based on the device analysis the final assessment is: a striated edge opening on anterior side due to surgical damage.
Event or Problem Description
Device has been explanted.